Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


About the cover: Two Theorems on Geometric Constructions

Author: Gerald L. Alexanderson
Journal: Bull. Amer. Math. Soc. 51 (2014), 463-467
Published electronically: April 11, 2014
MathSciNet review: 3196795
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Kirsti Andersen and Henrik Meyer, Georg Mohr’s three books and the Gegenübung auf Compendium Euclidis Curiosi, Centaurus 28 (1985), no. 2, 139–144. MR 825846 (87g:01013), 10.1111/j.1600-0498.1985.tb00833.x
  • [2] Florian Cajori, A Forerunner of Mascheroni, Amer. Math. Monthly 36 (1929), no. 7, 364–365. MR 1521787, 10.2307/2298942
  • [3] Nathan [Altshiller-]Court, Review of Euclides Danicus, by Georg Mohr, Amsterdam, 1672. Bull. Amer. Math. Soc. 36 (1930), 471.
  • [4] Lorenzo Mascheroni, Geometria del Compasso, Pavia, Galeazzi, 1797.
  • [5] Georg Mohr, Euclides Danicus, Bestaende in twee Deelen, Copenhagen and Amsterdam, 1672.
  • [6] Jean-Victor Poncelet, Traité des propriétés projectives des figures, Paris, Bachelier, 1822.
  • [7] Jakob Steiner, Ũber die geometrischen Constructionen ausgefũhrt mittels der geraden Linie und eines festen Kreises, Berlin, 1833.

Additional Information

Gerald L. Alexanderson
Affiliation: Department of Mathematics and Computer Science, Santa Clara University, 500 El Camino Real, Santa Clara, California 95053-0290

PII: S 0273-0979(2014)01458-2
Published electronically: April 11, 2014
Article copyright: © Copyright 2014 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia